|Vitamin B12 injections
Oct 22, 2001
I have been +ve for 10 years (not on any meds), in last 6 months having been very tired. Last blood results indicated Vitamin B12 at low levels and my doctor has started me on a course of B12 injections - how long before I notice any impact?
Response from Dr. Frascino
Well that would depend on how low your levels were, as well as the dose and frequency of your vitamin B12 injections. I'm hoping that by the time you read this, you are already feeling much improved. By the way, do you know that vitamin B12 can now be administered as an intranasal gel? It's much more convenient than the injections.
Remember, fatigue in the setting of HIV disease is often multifactorial. Low vitamin B12 can lead to anemia, which in turn can cause fatigue. If you don't feel better, remember to check out the other common causes of fatigue:
Common cold symptom
Extreme Fatigue & other side effects, are they related?
- Is Itchy Skin A Sign Of Acute HIV Infection?
- Bloody Nose After Sex With Stripper Worried I Have HIV
- Chest Cold After Oral Sex With No Protection Does It Mean I Have HIV
- Diarrhea After Unprotected Vaginal Sex Worried I Have HIV
- Can My Penis Fall Off From An Std?
- Blood Transfusions For AIDS Patients
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.